| Model Number |
01.32.3644HCT |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
08/07/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in due to signs of infection and the pathogen is unknown.About 4 months after the primary surgery, the surgeon performed a washout, i&d, and revised the 36mm biolox head m and d 36/e flat pe hc liner to a same size head and liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 11 august 2026 liner: mpact 01.32.3644hct flat pe hc liner d 36/e (k103721) lot 2529226: (b)(4)items manufactured and released on 16-dec-2025.Expiration date: 23-nov-2030.No anomalies found related to the problem.To date, (b)(4)items of the same lot have been sold with no similar reported event during the period of review.Ball heads: mectacer 01.29.209 mectacer head biolox delta dia.36 12/14-m (k112115) lot 2533705: (b)(4)items manufactured and released on 26-jan-2026.Expiration date: 06-jan-2031.No anomalies found related to the problem.To date, (b)(4)items of the same lot have been sold with no similar reported event during the period of review.Root cause:infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.